Eyes very puffy, swollen, burning, and itching 6 months after juvederm on upper cheeks. Is this normal?

Doctor Answers 3

Swelling

Hi Stylist, 
This is not normal after six months. I would visit with your injector and review your before and after photos. 


Austin Dermatologist

Stylist57...

Stylist57, the most commonly reported side effect of an injectable (Juvederm) may be swelling, tendeness, bruising or itching, and typically can last 7 days or less. You should of course follow up with your doctor.

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews

Side Effects 6 months after Juvederm Injections

Having the side effects that you are describing fix month later is unusual.  I would definitely recommend that you return to your treating physician for examination.  You may need to have the product dissolved with Vitrase.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.